MathSciNet Relay Station
MathSciNet bibliographic data
MR2141690 93D15 (93C85)
Ge, S. S.; Wang, Zhuping; Lee, T. H. Adaptive stabilization of uncertain nonholonomic systems by state and output feedback. Automatica J. IFAC 39 (2003), no. 8, 1451–1460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement